Vol. 39, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 330: 1
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Nonlinear equations of evolution

Bruce Donald Calvert

Vol. 39 (1971), No. 2, 293–350

We begin by considering various kinds of nonlinear operators in a Banach lattice X, i.e., a Banach space which has a compatible lattice structure. With adequate definitions we are able to develop a theory parallel to the theory of nonlinear equations of evolutions in a general Banach space, as carried out by Komura, Kato, Browder and others. Existence and uniqueness theorems about solutions of the equation of evolution du(t)∕dt = Au(t) are developed under conditions on the space X and the operator A. Given a solution u(t) to du(i)∕dt = Au(t) with initial condition u(0) = v, where v lies in the domain of A, a semi-group U(t) is defined by U(t)v = u(t),t 0.

Mathematical Subject Classification
Primary: 47H15
Received: 11 February 1970
Published: 1 November 1971
Bruce Donald Calvert